MathSciNet Relay Station
MathSciNet bibliographic data
MR1422192 49K40
Borwein, Jonathan M.; Zhu, Qiji J. Variational analysis in nonreflexive spaces and applications to control problems with $L\sp 1$ perturbations. Nonlinear Anal. 28 (1997), no. 5, 889–915.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement